# SDR CA020225001

- Difficulty date: February 25, 2002
- Submitted: April 26, 2002
- Operation: General aviation
- Make and model: Beech 1900D
- Aircraft time: 10,874 hours
- Engine: Pwa PT6A67D
- Propeller: Hartzl HCE4A3I
- System (JASC): 2710 · Aileron Control System
- Part: Bearing
- Part number: MS276404
- Condition: Corroded
- Location: Ball Bearing
- Part time: 13,115 hours, 14,719 cycles
- Component: Bellcranck R/H, Beech, 1185210588
- Stage of operation: IN
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

(CAN) R/H AILERON FOUND WITH EXSCESSIVE UP AND DOWN PLAY.PLAY WAS CAUSED DUE TO R/H AILERON TERMINAL BELLCRANK BEARING WORN.BALL INSIDE BEARING WAS FOUND HEAVILY CORRODED AND OUT OF SHAPE.
